link to homepage
Mathematics


 

Przemo Kranz, Ph.D.
Associate Professor
Department of Mathematics
University of Mississippi
Ph.D., Mathematical Institute of the Polish Academy of Sciences, 1975


Contact Information

Hume Hall 333
Phone: (662) 915-7819
Email: mmkranz@olemiss.edu
Fax: (662) 915-5491


Teaching - Spring 2014

Office Hours : TTh 8:00 - 11:00 am and by appointment

Math 264-02 : MWF 1:00 - 1:50 pm in Hume 201
Math 264-03 : MWF 9:00 - 9:50 am in Hume 113
Math 353-01 : MWF 11:00 - 11:50 am in Hume 201


Research Interests

Functional Analysis
Measure Theory
Publication List in MathSciNet


Selected Publications
  • Additive functionals on abelian semigroups, Comment. Math. (Prace Mat.) 16 (1972), 239-248
  • Extension of additive functionals and semicharacters on commutative semigroups, Semigroup Forum, 18 (1979), 293-305
  • (with Mai-Guo), A metrizable cancellative semigroup without translation invariant metric, Proc. Amer. Math. Soc. 66 (1977), 17-18
  • Submeasures on Boolean algebras and applications to control measure problem, Comment. Math. Special Volume dedicated to W.Orlicz, II (1979), 193-203
  • (with W.Wnuk), On the representation of Orlicz lattices, Indagationes Math. 43 (1981), 375-383
  • (with C.D.Aliprantis and O.Burkinshaw), On lattice properties of the composition operator, Manuscripta Math. 36 (1981), 19-31